Complutense University Library

Inf-convolution and regularization of convex functions on Riemannian manifolds of nonpositive curvature

Azagra Rueda, Daniel and Ferrera Cuesta, Juan (2006) Inf-convolution and regularization of convex functions on Riemannian manifolds of nonpositive curvature. Revista matemática complutense, 19 (2). pp. 323-345. ISSN 1988-2807

[img]
Preview
PDF
282kB

Official URL: http://www.mat.ucm.es/serv/revmat/

View download statistics for this eprint

==>>> Export to other formats

Abstract

We show how an operation of inf-convolution can be used to approximate convex functions with $C^1$ smooth convex functions on Riemannian manifolds with nonpositive curvature (in a manner that not only is explicit but also preserves some other properties of the original functions, such as ordering, symmetries, infima and sets of minimizers), and we give some applications

Item Type:Article
Uncontrolled Keywords:Inf-convolution; Convex function; Regularization; Riemannian manifold
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:13963
Deposited On:25 Nov 2011 12:31
Last Modified:06 Feb 2014 09:56

Repository Staff Only: item control page